Alert archive / New Mexico / Special Weather Statements in 2016
Special Weather Statement, NWS El Paso, TX
NWS El Paso, TX issued this special weather statement at Jul 21, 2016, 7:05 PM MDT for Doña Ana County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 7:05 PM MDT (01:05 UTC)
- Expired
- Jul 21, 2016, 7:45 PM MDT
- In force
- 40 min
- Issued by
- NWS El Paso, TX
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 88 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3361 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457 WWUS84 KEPZ 220105 SPSEPZ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 705 PM MDT THU JUL 21 2016 NMZ407-409-410-220145- SIERRA COUNTY LAKES NM-SOUTHWEST DESERT/MIMBRES BASIN NM- NORTHERN DONA ANA COUNTY NM- 705 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTHERN SIERRA AND WEST CENTRAL DONA ANA COUNTIES UNTIL 745 PM MDT... AT 704 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF RADIUM SPRINGS...MOVING WEST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RINCON...HATCH...RADIUM SPRINGS...GARFIELD...SALEM...UVAS VALLEY AND LEASBURG DAM STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3264 10688 3246 10694 3251 10736 3277 10728 TIME...MOT...LOC 0104Z 105DEG 15KT 3257 10700 $$ FAUSETT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:55 PM MDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 21, 2:55 PM MDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 255 PM MDT THU JUL 21 2016 .SYNOPSIS... A monsoon moisture plume remains anchored over eastern Arizona and western New Mexico with high pressure to our east keeping Far West Texas drier. Temperatures will warm a bit during the next few days as the upper ridge begins to shift back west. Lowland highs will be back above 100 degress through the weekend. Over area mountains expect isolated to scattered storms each afternoon and evening favoring the Gila region and Sacramento mountains. Over the lowlands through Sunday generally dry east of the Rio Grande with isolated storms west. Next week the moisture shifts back over our region resulting in better rain and storm chances for all areas with temperatures cooling back to near normal. && .DISCUSSION... Not much different in the pattern today from what we've been seeing in the past days and in the past and currrent models. Large upper ridge of high pressure continue to be centered to our east. The trajectories of the flow around this broad feature continues to keep a moist SE flow around the southern and western periphery of the high, with moisture banked up over our western CWFA and extending west into Arizona. This means we should continue to see the same weather effects across the CWFA today through the weekend. With deeper moisture west and better forcing over area mountains we expect better storm chances and better storm coverage over the Gila, Sacs, and western lowlands. With lesster moisture and lack of a synoptic forcing in the pattern we expect and little to no storm formation over Far West TX and much of the S Central NM lowlands. Thus POPs W and mountains...with no POPs over E and S zones. The upper ridge will be slowly expanding and strengthening back westward during the FRI through SUN afternoon timeframe. This should result in warming conditions with AFTN temps back in triple-digit territory for much of the lowlands. Previous model runs did shift the monsoon moisture squarely back over our region by early Sunday...but the latest suite of outputs now show that to be delayed until late SUn and then early into the work week. For late SUN and then MON onward the precipitation/storm pattern looks to change with a more uniform and better moisture profile across the entire CWFA. This will bring POPs back to all zones for each afternoona and evening. Temperatures should be on the downward trend with cooling back to normal expected. We are not expected large amounts of deep moisture with PWs proged to be only in the 1.0"-1.1" range. Thus pcpn/storms only isolated to scattered. 14-BIRD && .AVIATION...Valid 22/00Z-23/00Z. VFR Conditions will prevail, but isolated thunderstorms in the higher terrain of the Gila Region and Sacramento Mountains will try to drift into the lowlands, aided to some extent by a weak upper level disturbance moving into Chihuahua. Storms will favor areas west of the Rio Grande, and currently TCS and DMN are the only sites carrying VCTS in the TAFs. Still need to watch for development in the lower elevations over the next couple of hours, but the overall probabilities are too low to merit carrying TS at ELP/LRU at the moment. Heading into Friday, western areas will remain favored for diurnal thunderstorms as drier air aloft moves in from the east. 25-Hardiman && .FIRE WEATHER... Drier air aloft has started to work into the area. While this will favor areas west of the Rio Grande for convection through this afternoon, a weak upper tropospheric disturbance moving into Chihuahua is helping to enhance thunderstorms over the Sacramento Mountains. The overall trend will be for less afternoon thunderstorm coverage through Saturday, especially areas near/east of the Rio Grande. Expect an up-tick in storm coverage heading into Sunday as northeasterly flow aloft develops. When there is sufficient moisture, this pattern can sometimes lead to a few stronger/more organized thunderstorms. The drier air and lack of cloud cover will lead to more triple-digit temperatures for the lowlands. Overnight RH recovery will still be good for the Gila region...but will start to suffer elsewhere heading into the weekend. Min RH values will drop into the mid and upper teens for the lowlands, but expect improvements area-wide starting Sunday. 25-Hardiman && .PRELIMINARY POINT TEMPS/POPS... El Paso 77 101 78 102 / 0 0 0 0 Sierra Blanca 72 96 72 97 / 0 0 0 0 Las Cruces 71 98 72 100 / 0 0 0 0 Alamogordo 74 99 74 100 / 0 10 0 0 Cloudcroft 53 76 54 78 / 20 20 10 20 Truth or Consequences 73 98 74 99 / 20 10 0 10 Silver City 65 91 67 96 / 20 20 20 30 Deming 72 100 72 101 / 10 0 0 0 Lordsburg 73 99 72 100 / 20 20 10 20 West El Paso Metro 76 100 77 101 / 0 0 0 0 Dell City 71 100 73 101 / 0 0 0 0 Fort Hancock 76 101 78 101 / 0 0 0 0 Loma Linda 69 94 73 96 / 0 0 0 0 Fabens 75 101 77 103 / 0 0 0 0 Santa Teresa 74 100 74 101 / 0 0 0 0 White Sands HQ 75 98 76 100 / 0 0 0 0 Jornada Range 67 99 68 100 / 0 0 0 0 Hatch 72 100 72 102 / 0 0 0 0 Columbus 74 99 74 100 / 10 0 0 0 Orogrande 75 98 75 100 / 0 0 0 0 Mayhill 56 84 58 86 / 20 20 10 20 Mescalero 55 85 58 87 / 20 20 10 20 Timberon 54 82 57 84 / 20 10 10 10 Winston 58 90 60 93 / 30 20 10 50 Hillsboro 66 97 68 98 / 20 10 0 30 Spaceport 68 98 70 99 / 10 0 0 0 Lake Roberts 55 93 57 96 / 20 30 20 40 Hurley 65 94 67 96 / 20 20 20 20 Cliff 62 98 62 99 / 20 30 20 40 Mule Creek 59 96 59 97 / 20 20 20 20 Faywood 64 96 67 97 / 20 0 10 20 Animas 72 99 72 100 / 20 20 10 20 Hachita 71 99 72 100 / 10 10 0 10 Antelope Wells 70 98 71 97 / 10 10 0 20 Cloverdale 65 92 67 93 / 20 20 10 20 && .EPZ Watches/Warnings/Advisories... NM...None. TX...None. && 14/25
Hazardous weather outlook, Jul 21, 11:46 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1146 AM MDT THU JUL 21 2016 NMZ402-403-408-414>416-221800- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 1146 AM MDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS. HALF-INCH SIZED HAIL...BRIEF HEAVY RAINFALL AND POSSIBLE ISOLATED FLASH FLOODING. THUNDERSTORM OUTFLOW MAY PRODUCE WIND GUSTS OF 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. SMALL HAIL AND ISOLATED HEAVY RAIN AND FLASH FLOODING ARE THE BIGGEST THREATS OVER THE MOUNTAINS. SOME STORMS WILL ALSO PRODUCE STRONG OUTFLOW WINDS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REAL-TIME CALLS OF STRONG WIND GUSTS AND DUST FROM ANY THUNDERSTORM OUTFLOWS...AS WELL AS HEAVY RAIN AND FLASH FLOODING ARE ENCOURAGED. NMZ401-404>407-409-412-221800- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES- CENTRAL TULAROSA BASIN- 1146 AM MDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ACROSS THE NEW MEXICO LOWLANDS. PEA-SIZED HAIL...BRIEF HEAVY RAINFALL AND WIND GUSTS 40 TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM TO HOT. ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SUNDAY. STORM CHANCES BETTER FAR WEST AND OVER AREA MOUNTAINS. RAIN AND STORM CHANCES INCREASE AND BECOME MORE UNIFORM IN COVERAGE ACROSS THE REGION MONDAY ONWARD. BIGGEST THREATS WILL BE STRONG OUTFLOW WINDS AND BLOWING DUST. A FEW STORMS MAY PRODUCE HEAVY RAIN AND ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REAL-TIME CALLS OF STRONG WIND GUSTS AND DUST FROM ANY THUNDERSTORM OUTFLOWS...AS WELL AS HEAVY RAIN AND FLASH FLOODING ARE ENCOURAGED. NMZ410-411-413-417-TXZ418>424-221800- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1146 AM MDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM TO HOT TEMPERATURES WILL CAUSE SOME HEAT STRESSES ACROSS THE REGION. SHOWERS AND THUNDERSTORMS ARE NOT ANTICIPATED...BUT SHOULD BE NEARBY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GENERALLY DRY AND HOT THROUGH SATURDAY AND POSSIBLY SUNDAY. AFTER SUNDAY CONTINUED HOT BUT WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. BIGGEST THREATS WILL BE STRONG OUTFLOW WINDS AND BLOWING DUST. A FEW STORMS MAY PRODUCE HEAVY RAIN AND ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
In the hours before
Special weather statement, Jul 21, 5:30 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 530 PM MDT THU JUL 21 2016 NMZ411-413-TXZ418-419-220015- SOUTHERN TULAROSA BASIN NM- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX- EASTERN/CENTRAL EL PASO COUNTY TX- 530 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA... SOUTHWESTERN OTERO AND NORTHWESTERN EL PASO COUNTIES UNTIL 615 PM MDT... AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHAPARRAL...MOVING SOUTHWEST AT 10 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTHONY...NORTHEAST EL PASO...CHAPARRAL...CENTRAL EL PASO... WEST EL PASO...VINTON...FORT BLISS...CANUTILLO...WESTWAY... ANTHONY GAP...LA UNION... FRANKLIN MOUNTAINS STATE PARK AND BIGGS FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3214 10640 3202 10625 3178 10642 3196 10666 TIME...MOT...LOC 2329Z 041DEG 8KT 3203 10639 FAUSETT
Special weather statement, Jul 21, 5:58 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 558 PM MDT THU JUL 21 2016 NMZ410-411-413-220045- SOUTHERN TULAROSA BASIN NM- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- NORTHERN DONA ANA COUNTY NM- 558 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONA ANA AND WEST CENTRAL OTERO COUNTIES UNTIL 645 PM MDT... AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF WHITE SANDS MISSILE RANGE HEADQUARTERS...MOVING SOUTHWEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITE SANDS MISSILE RANGE HEADQUARTERS...ORGAN...TALAVERA... EAST MESA...PORTIONS OF JORNADA EXPERIMENTAL RANGE... SOLEDAD CANYON...DRIPPING SPRINGS AND AGUIRRE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3263 10644 3247 10632 3227 10659 3250 10677 TIME...MOT...LOC 2357Z 057DEG 11KT 3252 10646 FAUSETT
Special weather statement, Jul 21, 6:19 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 619 PM MDT THU JUL 21 2016 NMZ409-410-220100- SIERRA COUNTY LAKES NM-NORTHERN DONA ANA COUNTY NM- 619 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SIERRA AND NORTH CENTRAL DONA ANA COUNTIES UNTIL 700 PM MDT... AT 619 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JORNADA RANGE...MOVING WEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JORNADA RANGE AND PORTIONS OF JORNADA EXPERIMENTAL RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3272 10665 3255 10668 3254 10698 3281 10693 TIME...MOT...LOC 0019Z 098DEG 7KT 3265 10675 FAUSETT
Special weather statement, Jul 21, 6:25 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 625 PM MDT THU JUL 21 2016 NMZ402-403-407>409-220115- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 625 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTHERN SIERRA AND EASTERN GRANT COUNTIES UNTIL 715 PM MDT... AT 625 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF NUTT...MOVING WEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NUTT...MACHO SPRINGS WIND FARM...UVAS VALLEY AND COOKES PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3259 10737 3241 10743 3245 10779 3271 10771 TIME...MOT...LOC 0025Z 105DEG 11KT 3252 10749 FAUSETT
Special weather statement, Jul 21, 6:56 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT THU JUL 21 2016
NMZ402-408-409-220145-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
656 PM MDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
745 PM MDT...
AT 655 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MONTICELLO...MOVING NORTHWEST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINSTON...MONTICELLO...CHLORIDE...CHISE AND LAS PLACITAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3348 10759 3335 10737 3319 10747 3331 10787
3348 10777
TIME...MOT...LOC 0055Z 117DEG 14KT 3330 10751
FAUSETTSpecial weather statement, Jul 21, 7:05 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 705 PM MDT THU JUL 21 2016 NMZ407-409-410-220145- SIERRA COUNTY LAKES NM-SOUTHWEST DESERT/MIMBRES BASIN NM- NORTHERN DONA ANA COUNTY NM- 705 PM MDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTHERN SIERRA AND WEST CENTRAL DONA ANA COUNTIES UNTIL 745 PM MDT... AT 704 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF RADIUM SPRINGS...MOVING WEST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RINCON...HATCH...RADIUM SPRINGS...GARFIELD...SALEM...UVAS VALLEY AND LEASBURG DAM STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3264 10688 3246 10694 3251 10736 3277 10728 TIME...MOT...LOC 0104Z 105DEG 15KT 3257 10700 FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:07 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 113 min |
| Jul 21, 6:19 PM MDT | Special Weather Statement | EPZ | Doña Ana | 41 min |
| Jul 21, 6:25 PM MDT | Special Weather Statement | EPZ | Luna | 50 min |
| Jul 21, 6:30 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 31 min |
| Jul 21, 6:56 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Jul 21, 7:32 PM MDT | Special Weather Statement | EPZ | Doña Ana | 43 min |
| Jul 21, 8:44 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Jul 22, 3:44 PM MDT | Special Weather Statement | EPZ | Grant | 46 min |
Nearby
Special Weather Statements in New Mexico, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.